# SDR JIKA2017012001

- Difficulty date: January 20, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- Aircraft time: 30,622 hours, 36,009 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Part serial: 431404
- Condition: Failed
- Location: Zone 600
- Part time: 30,631 hours, 36,025 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

WHILE TURNING TO ESTABLISH LOC RECEIVED A RT WING OVERHEAT INDICATION. SHORTLY AFTER THE ANNUNCIATOR ILLUM THERE WAS A SMALL AMOUNT OF SMOKE IN THE COCKPIT. FOLLOWING EMERGENCY CHECKLIST, REDUCED SPEED IN ORDER TO EXTEND THE LG. CONTACTED APPROACH AND DECLARED AN EMERGENCY. BETWEEN DECLARING AN EMERGENCY AND COMPLETING THE EMERGENCY CHECKLIST THE WING OVERHEAT LIGHT HAD EXTINGUISHED AND THE SMOKE HAD DISSIPATED BY DEACTIVATION OF SYSTEMS. DID AN AIR TURNBACK TO KBUR AS THE RISK OF AN ACTUAL FIRE HAD DIMINISHED. LANDED WITHOUT INCIDENT. INSPECTED RT WING, NO EVIDENCE OF A FIRE. DISCOVERED THE RT HAND COOLING TURBINE SEAL HAD FAILED. R&R THE RT COOLING TURBINE WITH A SERVICEABLE UNIT. R&R RT LG WW WING OH SENSOR.
